# SDR SWAA2021110130339

- Difficulty date: October 14, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 32,900 hours, 14,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL SUPPORT IS CRACKED AT STA 540 BETWEEN BL0 AND LBL 25 / REMOVED AND REPLACED FLOOR PANEL SUPPORT AT 540 BLO AND 25 LBL IAW 51-40-02 AND SRM 51-40-05; BOEING DWG 143A0060 REV B. WN9493
